Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suffering from low back pain and gastric issue. Unable to sleep. Suggest the medication, diet and exercise to get rid of the problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Hi i am suffering from low back pain and gastric issue. I think just because of gastric issues back pain is too heavy and not able to sleep properly in nights. Please suggest me medicine, exercises and diet to get rid of those.
Posted Tue, 12 Nov 2013 in General Health
Answered by Dr. Prasad 2 hours later
Brief Answer:
Back pain and gastritis may or may not be related.

Detailed Answer:

Back ache and gastritis may or may not be related. I would start proton pump inhibitor like rabeprazole 40mg once a day before breakfast for couple of weeks and see if they improve your quality of life. In addition I would also recommend you to follow a strict life style containing regular exercise, regular meals, low spice diet, no smoking/alcohol.

If there is no much relief after 2 weeks course of rabeprazole, it would be better to investigate further. You should be referred to a gastroenterologist who can plan for upper GI endoscopy, ultrasound abdomen and other battery of test to isolate the cause of pain.
It would also be better to exclude other cause of low back ache along with investigations for gastritis.

Hope this helps. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor